Canker Sores When Eaten Badly Or Under Stress

When my friend started taking Nystatin, she developed a mouth full of canker sores, which she assumed were due to the die-off effects of this candida antifungal. About 3 years ago (when she thinks this all started for her) she had an infected tonsil and it was bad. Doctor gave her a very high dose of antibiotic in a shot then sent her for a prescription for 10 days worth of high dose again antibiotic. A few days after that, she began to notice her tongue feeling like it was swollen and she started to slur. Next morning, the tongue burning terrible by the third morning she had “stuff” coming out of her mouth. It was white pieces of something and under her tongue was coated thickly with this “stuff”.

She had had cancer a few years before that and the bottom of my mouth was the result of a skin graft. She panicked and thought the graft was coming off. She ran to doctor and he said, “Calm down, I know what it is and expected it with all the antibiotics I gave you.” Since then, she gets repeated cases of thrush and is able to thwart. It is becoming too bad because she keeps a prescription of Nystatin in the house. It happens often when she has “eaten badly” or under too much stress. But, the added to this note is she was recently tested for HIV and all other STD’s and came clean in all of them. This may help you to solve your problem on the same subject, I suppose.

For years I suffered pain and embarrassment from repeatedly catching a yeast infection. However, I was fortunate that I discovered a very holistic way to cure candida by naturally eliminating the root cause associated with these irritating infections. Visit Cure Candida Project to learn how I treated my yeast infections and how you can to.

2 comments to Canker Sores When Eaten Badly Or Under Stress

Leave a Reply

  

  

  

You can use these HTML tags

<a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>